# SDR CA151116003

- Difficulty date: November 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 9,642 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Governor
- Condition: Malfunctioned
- Location: Overspeed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  PILOT REPORTS, DURING T/O RUN FLUCTUATIONS ON LT PROPELLER RPM AND TORQUE, ABORTED TAKEOFF AT APPROXIMATELY 90 KTS.  FAULT CODES 1504, 1505 AND 968 CHB RETRIEVED FROM CDS FOR ENGINE NUMBER 1.  FAULT CODES CLEARED AND ENGINE RUNS PERFORMED, NO ABNORMAL FINDINGS NOTED.  OSG REPLACED DUE TO POSSIBLE INTERMITTENT DEFECT WITH HIGH PRESSURE PUMP.  ENGINE RUNS CARRIED OUT AFTER OSG REPLACEMENT, NORMAL OPS THEREAFTER AND ACFT RTS.
